help

Discussion in 'MDMA - X' started by H0RR3R, Feb 10, 2009.

  1. H0RR3R

    H0RR3R Member

    okay so its been a couple of days since i last rolled, and everything feels kind of surreal, and like I'm in a daze. I get weird body feelings and twitches...They were yellow glocks. I also have a cold right now and took a shitload of cough medicine last night. So yeah. whats going on? :confused::(
     
  2. Mr.Writer

    Mr.Writer Senior Member

    It could just be a bad cold.

    Wait till your healthy for a week and then assess it

    it's most likely nothing though, and you're doing more harm to yourself by worrying and imagining the worst :D
     
  3. Euphorial

    Euphorial Member

    You may be experiencing some dissociation. This can be caused by E.

    You are also on DXM for your cold, which is classified as a dissociative. [classification: Dissociative; Psychedelic; Cough Suppressant]

    Wait it out, and it'll be alright.
     
  4. bmw5233

    bmw5233 Member

    Look, don't take this the wrong way as everyone is entitled to do what they please with their own bodies...

    But you just seem way too young, uneducated, an inexperienced, to be using these drugs in the manner that you are.
     
  5. H0RR3R

    H0RR3R Member

    I am still going to roll, no doubt about it. You're right, I am uneducated on it, so that what I will do while I am sick, learn.
    Thanks for all your help and support.
     
  6. blitz7341

    blitz7341 Banned

    i would wait a few months before your roll again. back when i started doing it i did it too often and it lost the magic. idealy i would say not to roll more than once every six months
     
  7. H0RR3R

    H0RR3R Member

    It's gotten worse. Last night I would constantly wake up, and couldn't fall back asleep, but it felt like I was dreaming. And for some reason I kept telling myself "The ketamine will wear off soon!" but I haven't done anything for 2-3 days...This is getting very weird, and I do not like it.
     
  8. Mr.Writer

    Mr.Writer Senior Member

    take a break from all drugs until this goes away

    you've done too much and your mind is going through something right now
     
  9. H0RR3R

    H0RR3R Member

    Hmm. Alright. In the past week...Rollingx1, Weedx5, and cough medicine [I dont really think I take enough to actually have any effects other then soothing my throat.]
     
  10. jia

    jia Member

    I agree, take at least 4 weeks off from drugs. Cannabis probably won't be a problem, and may actually be beneficial (who knows). But you need to let your body (and brain specifically) readjust itself back to normal.

    The cough medicine probably wouldn't do anything by itself, but it could in combination with the MDMA to increase that feeling you were having.
     
  11. Mr.Writer

    Mr.Writer Senior Member

    Cannabis actually is worst drug for 'hearing voices' and shit like that. stop smoking da herb as well if you are serious about getting better.

    cannabis and mental problems are linked more than with any other recreational drug.
     
  12. Sunburst

    Sunburst Fairy

    The first few times I rolled, there was always a day of afterglow where I would get flashes of high. I would suddenly see color REALLY intensely or feel all warm and fuzzy or smile at everything or feel temperature changes...I think it's fine :) Nothing bad ever came of it and it stopped eventually.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice